MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ2 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ2 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-01-080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Test Result (2695); No Code Available (3191)
Date of Event 03/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon revised metal liner and head ball in right hip due to elevated ion levels.This patient has bilateral metal on metal hips.The left hip was implanted on (b)(6) 2005 and revised to poly liner and ts ceramic head on (b)(6) 2019.The patient is minimally symptomatic and full weight bearing.Patient has summit hip stem and pinnacle 54mm sector cup which remained in patient.Hip stem size unknown.Lot numbers on implants remaining in patient unknown.Regarding the two screws removed from the cup, i estimated their length, 25mm and 35mm because the implant data was not available.Doi: (b)(6) 2019.Dor: (b)(6) 2020; right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This is a duplicate report of 1818910-2019-117905.1818910-2020-10214 is being retracted as it is report duplication.1818910-2019-117905 will be kept for investigation purposes¿.

Brand Name
SUMMIT POR TAPER SZ2 STD OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9924612
Report Number1818910-2020-10214
Device Sequence Number3296690
Product Code JDI
UDI-Device Identifier10603295059332
UDI-Public10603295059332
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170339
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1570-01-080
Device Catalogue Number157001080
Device Lot NumberY2FEL1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer04/06/2020
Initial Report FDA Received Date04/03/2020
Supplement Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE M HEAD 36MM +5; PINN CAN BONE SCREW 6.5MMX25MM; PINN CAN BONE SCREW 6.5MMX35MM; PINNACLE MTL INS NEUT36IDX54OD; SUMMIT POR TAPER SZ2 STD OFF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight65